Bluelight

Thread: Clogged Vein from shooting roxies

Results 1 to 12 of 12
  1. Collapse Details
    Clogged Vein from shooting roxies 
    #1
    How can you identify the fact that a vein has been clogged due to injecting mass quantities off oxycodone?
    Reply With Quote
     

  2. Collapse Details
     
    #2
    Bluelighter Znegative's Avatar
    Join Date
    Apr 2010
    Location
    Lurking around the corner of your nearest methadone clinic
    Posts
    4,666
    It sounds like Phlebitis, which is the Irritation of the inner wall of the vein, causing it to swell. The vein in this situation usually feels hardened under the skin like a cord. It's not that the oxycodone is clogging your veins, but rather the venous walls are swelling, preventing blood flow (or cutting it down significantly to a point where registering is impossible.) phlebitis can put you at a risk for blood clots, the best way to avoid this (while still continuing IV drug use)is to use a micron filter if you're going to inject pills, use a new syringe for each injection, and to use sterile cookers and water.

    Might want to check out this thread.
    Last edited by Znegative; 24-06-2012 at 02:57.
    Reply With Quote
     

  3. Collapse Details
     
    #3
    after checking out phlebitis, it does fit! Thank you so very much for giving me some relief! The only safe way to still I.V. is to use a different arm and never touch the dirty nasty pills again. Just stick with the old sticky gooey black stuff! BTW the link for the thread didnt work..however i am anxious to see and read anything useful in my situation so if you can point me to it i can find it! Again thank youi
    Reply With Quote
     

  4. Collapse Details
     
    #4
    Bluelighter Znegative's Avatar
    Join Date
    Apr 2010
    Location
    Lurking around the corner of your nearest methadone clinic
    Posts
    4,666
    Huh.. Let's see if this works..
    Injection Complications FAQ and Megathread

    Edit//
    Yep, there you go!
    Reply With Quote
     

  5. Collapse Details
     
    #5
    Temporary Ban
    Join Date
    Aug 2010
    Location
    Canada
    Posts
    1,417
    Quote Originally Posted by Znegative View Post
    It sounds like Phlebitis, which is the Irritation of the inner wall of the vein, causing it to swell. The vein in this situation usually feels hardened under the skin like a cord. It's not that the oxycodone is clogging your veins, but rather the venous walls are swelling, preventing blood flow (or cutting it down significantly to a point where registering is impossible.) phlebitis can put you at a risk for blood clots, the best way to avoid this (while still continuing IV drug use)is to use a micron filter if you're going to inject pills, use a new syringe for each injection, and to use sterile cookers and water.

    Might want to check out this thread.
    Yes, I recomment looking at microscopic views of the needle tip after 1,2,3,4 and 5 uses. The tip bends considerably and can tear the crap out of your vein if you use it more than a few times.
    Reply With Quote
     

  6. Collapse Details
     
    #6
    Moderator
    Other Drugs
    tricomb's Avatar
    Join Date
    Jan 2012
    Location
    Loud Challenge السلام عليكم
    Posts
    11,882


    There is absolutely no advantage to using oxycodone intravenously.

    It has an impressive oral bioavailability and rapid onset, within 10-20 minutes, and have felt more of a rush taking oxy orally than I ever have banging it. There is no rush with oxycodone, and no benefits to intravenous use. There's a reason you hardly ever see the proper IV oxycodone used in the medical setting.

    It is not worth all the risks of injection and the complications of IV use.
    Reply With Quote
     

  7. Collapse Details
     
    #7
    Temporary Ban
    Join Date
    Aug 2010
    Location
    Canada
    Posts
    1,417
    Quote Originally Posted by tricomb View Post


    There is absolutely no advantage to using oxycodone intravenously.

    It has an impressive oral bioavailability and rapid onset, within 10-20 minutes, and have felt more of a rush taking oxy orally than I ever have banging it. There is no rush with oxycodone, and no benefits to intravenous use. There's a reason you hardly ever see the proper IV oxycodone used in the medical setting.

    It is not worth all the risks of injection and the complications of IV use.
    gg ^_^
    Reply With Quote
     

  8. Collapse Details
     
    #8
    Bluelighter i against i's Avatar
    Join Date
    Jan 2012
    Location
    london
    Posts
    1,254
    i've had it a couple times where i've been too messed up already and keep missing, and eventually you can feel it hook your skin as you pull out, def time to backload
    Reply With Quote
     

  9. Collapse Details
     
    #9
    Bluelighter Znegative's Avatar
    Join Date
    Apr 2010
    Location
    Lurking around the corner of your nearest methadone clinic
    Posts
    4,666
    ^yea, I've experienced the same thing. Before I came to bluelight and saw those pics, I had no idea how dulled a syringe became after using it once. I would end up using the same rig to shoot coke (which could be as many as 20 shots in a couple hours), and litterally feel as though I was driving a blunt stake into my vein. Needless to say that kind of use did a lot of damage, and to this day my veins are not in the best of shape (granted, it could be a lot worse). Shooting pills without a micron filter will also cause this condition pretty fast.. Usually though, if you havnt been too abusive, your vein should heel with time, but it means switching ROA, or at least rotating your injection sites. As an IV drug user, I always fear these posts where people speak of running out of all their veins, resorting to shooting into the jugular or femoral veins, getting Deep Vein Thrombosis...
    Reply With Quote
     

  10. Collapse Details
     
    #10
    Bluelighter Mr.Scagnattie's Avatar
    Join Date
    Feb 2004
    Location
    NYC, the heroin hall of fame.
    Posts
    12,717
    ^^

    For real.

    This is something I've been trying to get my girlfriend to really start doing.. She has terrible veins—had bad ones from the beginning.. but when she started, whoever taughht her was an idiot, and she had horrible technique. So she fucked up already pretty crappy veins even more. So now fixing is a real chore with her. I even have a really hard time hitting her. So the result is that she'll have to stab herself maybe fifty times before she finishes the injection totally. I'm constantly telling her to switch to a fresh needle, switch to a fresh needle, over and over.. that it'll make finally hitting easier. She ends up crying and shit, so frustrated that she can't hit and I'm telling her, part of it is because you're using a dull ass rig. So, not only is it super damaging to your veins it actually makes hitting harder.
    Reply With Quote
     

  11. Collapse Details
     
    #11
    Bluelighter Znegative's Avatar
    Join Date
    Apr 2010
    Location
    Lurking around the corner of your nearest methadone clinic
    Posts
    4,666
    Yes. I think that's a super important point to adress, for those who continue to use needles over and over, even with the knowledge that the type is becoming dulled. When you use a fresh syringe, you have a way easier time hitting. Sometimes veins that would be usable, will just immediately give in when using a dulled rig (specifically weak veins like those in the wrist and hand, which are not the best to use anyway)
    Reply With Quote
     

  12. Collapse Details
     
    #12
    Bluelighter Mr.Scagnattie's Avatar
    Join Date
    Feb 2004
    Location
    NYC, the heroin hall of fame.
    Posts
    12,717
    Exactly. So if you don't want to use a fresh rig for the harm reduction purposes..do it selfishly for the shear fact that it's going to make hitting much easier.
    Reply With Quote
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •